Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Note on the computation of the differences of the ${\text{Si}}\left( x \right),{\text{Ci}}\left( x \right),{\text{Ei}}\left( x \right)$ and $ - {\text{Ei}}\left( { - x} \right)$ functions


Author: Milton Abramowitz
Journal: Bull. Amer. Math. Soc. 46 (1940), 332-333
DOI: https://doi.org/10.1090/S0002-9904-1940-07215-5
Cited work: Bull. Amer. Math. Soc., Volume 45, Number 8 (1939), 583--588
MathSciNet review: 0001524
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1940-07215-5